Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Weighted differentiation composition operators from mixed-norm spaces to weighted-type spaces | Journal: | Applied Mathematics and Computation | Volume: | 211 | Issue: | 1 | First page: | 222 | Last page: | 233 | Issue Date: | 1-May-2009 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2009.01.061 | Abstract: | Motivated by the recent paper [X. Zhu, Products of differentiation composition and multiplication from Bergman type spaces to Bers spaces, Integral Transform. Spec. Funct. 18 (3) (2007) 223-231], we study the boundedness and compactness of the weighted differentiation composition operator Dφ, un (f) (z) = u (z) f(n) (φ (z)), where u is a holomorphic function on the unit disk D, φ is a holomorphic self-map of D and n ∈ N0, from the mixed-norm space H(p, q, φ{symbol}), where p,q > 0 and φ{symbol} is normal, to the weighted-type space Hμ∞ or the little weighted-type space Hμ, 0∞. For the case of the weighted Bergman space Aαp, p > 1, some bounds for the essential norm of the operator are also given. |
Keywords: | Boundedness | Compactness | Essential norm | Mixed-norm space | Weighted differentiation composition operator | Weighted-type space | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
106
checked on Apr 3, 2025
Page view(s)
22
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.